Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the existence of a “wave operator” for the Boltzmann equation


Author: F. Alberto Grünbaum
Journal: Bull. Amer. Math. Soc. 78 (1972), 759-762
MSC (1970): Primary 45M05, 47H15, 82A40; Secondary 33A65, 60K35
DOI: https://doi.org/10.1090/S0002-9904-1972-13021-0
MathSciNet review: 0309491
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. S. Wang Chang and G. E. Uhlenbeck, The kinetic theory of gases, Studies of Statistical Mechanics, vol. 5, North-Holland, Amsterdam, 1970.
  • 2. G. E. Uhlenbeck and G. W. Ford, Lectures in statistical mechanics (Proc. Summer Seminar, Boulder, Colorado, 1960), vol. 1, Amer. Math. Soc., Providence, R. I., 1963. MR 27 # 1241. MR 151255
  • 3. F. A. Grünbaum, Linearization for the Boltzmann equation, Trans. Amer. Math. Soc. 165 (1972), 425-449. MR 295718
  • 4. M. Kac, Foundations of kinetic theory, Proc. Third Berkeley Sympos. on Math. Statist, and Probability (1954/55), vol. III, Univ. of California Press, Berkeley, Calif., 1956, pp. 171-197. MR 18, 960. MR 84985
  • 5. J. C. Maxwell, Scientific papers, Dover, New York. n. d.
  • 6. I. Talmi, Nuclear spectroscopy with harmonic oscillator wave functions, Helv. Phys. Acta 25 (1952), 185.
  • 7. Z. Alterman, K. Frankowski and C. L. Pekeris, Eigenvalues and eigenfunctions of the linearized Boltzmann collision operator, Astrophys. J. 7 (1962), Suppl. Ser. 291.
  • 8. K. Kumar, Ann. Physics 37 (1966), 113.
  • 9. F. A. Grünbaum, A property of Legendre polynomials, Proc. Nat. Acad. Sci. U. S. A. 67 (1970), 959-960. MR 42 #2066. MR 267164

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 45M05, 47H15, 82A40, 33A65, 60K35

Retrieve articles in all journals with MSC (1970): 45M05, 47H15, 82A40, 33A65, 60K35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13021-0

American Mathematical Society